Results 1 to 11 of 11
  1. #1
    Merk227's Avatar
    Merk227 is offline New Member
    Join Date
    Jun 2003
    Location
    Bronx,NewYork
    Posts
    47

    Testosterone Propionate

    I just took a hit of some Testosterone Propionate about three day's ago and the damn site still hurt's like hell.I just wanted to know if this is normal and has anyone else gone throught the same thing.

  2. #2
    Devildog99's Avatar
    Devildog99 is offline New Member
    Join Date
    Aug 2003
    Location
    in a room with a buncha damn squids!
    Posts
    46
    Whenever i take my first shot of any kind of test on a cycle, im sore for about 5 days.

  3. #3
    TheJuicer is offline Member
    Join Date
    Apr 2003
    Location
    Pennsylvania
    Posts
    884
    Took a hit!!haha!!

  4. #4
    Merk227's Avatar
    Merk227 is offline New Member
    Join Date
    Jun 2003
    Location
    Bronx,NewYork
    Posts
    47
    By the way that Testosterone Propionate is from Brovel,you know that testosterona "100" stuff.Man!! that shit got my right butt cheek so sore that I'm whering down the left one.

  5. #5
    The Base's Avatar
    The Base is offline Associate Member
    Join Date
    Dec 2001
    Posts
    380
    LMFAO!!!!

    Take it easy with the plunger!!

    I believe there is a lot of Alcohol in propionate hence the pain. Your next Jab won't be as bad so don't worry - it goes in a couple of days! I'm shooting that stuff every day at the moment and I don't have any pain!

  6. #6
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    I am taking rt prop everyday and I am not experencing any pain. I always massage the injection area for about 30 sec after i inject. You might want to try that. rt also has less ba so it never hurts as bad a the vet stuff.

  7. #7
    xxxl83 is offline Productive Member
    Join Date
    Apr 2002
    Location
    long island new york
    Posts
    1,370
    Also if you've only taken 1 "hit" of prop in the last 3 days you're wasting your gear. Prop needs to be shot ed or eod at the least.

    So just man up and take your doses it'll get easier.

    xxxl83

  8. #8
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,625
    Try mixing it with another type of gear, sterile oil, or B-12. It's the BA that causes the pain, and if you can thin out the BA concentration, the pain will be less. Either that or suck it up!

    -moto

  9. #9
    Merk227's Avatar
    Merk227 is offline New Member
    Join Date
    Jun 2003
    Location
    Bronx,NewYork
    Posts
    47
    Quote Originally Posted by xxxl83
    Also if you've only taken 1 "hit" of prop in the last 3 days you're wasting your gear. Prop needs to be shot ed or eod at the least.

    So just man up and take your doses it'll get easier.

    xxxl83
    Yhea I normally take my Test.Prop. every two day's

  10. #10
    ShawnRay is offline New Member
    Join Date
    May 2003
    Location
    TX
    Posts
    18

    Well,

    Well if you are using T100 by Brovel you are shooting enanthate anyway. There is no Propionate in t100 from Brovel just in there T50. Run a search on some boards and you will find out the same....Go with QV100 or T50. Good Luck, SR

  11. #11
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Gotta take the good with the bad on prop. It stings, ED injections but the gains are great.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •